# SDR 2004FA0000266

- Difficulty date: February 18, 2004
- Submitted: March 4, 2004
- Operation: General aviation
- Aircraft: N1244S
- Make and model: Cessna 337H
- Aircraft serial: 33701892
- Engine: Cont IO360GB
- Propeller: Mcauly D2AF34C*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 12700344
- Condition: Damaged
- Location: Nlg
- Part time: 5,920 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF PILOT WAS UNABLE TO RETRACT THE LANDING GEAR, THE GEAR DID SHOW DOWN AND LOCKED.  THE PLANE LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR SAFETY SWITCH BAD INTERNALLY NOT ALLOWING NOSE GEAR TO RETRACT, (SENSING STILL ON GROUND). IT IS SUSPECTED THAT THIS WAS NORMAL WEAR OF SWITCH.  THERE WAS NO EVIDENCE OF EXTERNAL DAMAGE.
